MENU

You are here

Publications

Export 1637 results:
2014
Piazzalunga N, Uranga AM. M-theory interpretation of the real topological string. Journal of High Energy Physics [Internet]. 2014 ;2014:54. Available from: https://doi.org/10.1007/JHEP08(2014)054
Bruzzo U, Sala F, Szabo RJ. N = 2 Quiver Gauge Theories on A-type ALE Spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34719
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Tanturri F. Pfaffian representations of cubic surfaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34688
Mola A, Heltai L, DeSimone A, Berti M. Potential Model for Ship Hydrodynamics Simulations Directly Interfaced with CAD Data Structures. In: The 24th International Ocean and Polar Engineering Conference. Vol. 4. The 24th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2014. pp. 815–822.
Perroni F, Zhang D. Pseudo-automorphisms of positive entropy on the blowups of products of projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34714
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Matassa M. Quantum dimension and quantum projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34764
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Almi S, Dal Maso G, Toader R. Quasi-static crack growth in hydraulic fracture. Nonlinear Analysis [Internet]. 2014 ;109(Nov):301-318. Available from: http://hdl.handle.net/20.500.11767/17350
Dal Maso G, Scala R. Quasistatic Evolution in Perfect Plasticity as Limit of Dynamic Processes. Journal of Dynamics and Differential Equations [Internet]. 2014 ;26:915–954. Available from: https://doi.org/10.1007/s10884-014-9409-7
Davoli E. Quasistatic evolution models for thin plates arising as low energy Γ-limits of finite plasticity. Mathematical Models and Methods in Applied Sciences [Internet]. 2014 ;24:2085-2153. Available from: https://doi.org/10.1142/S021820251450016X
Lazzaroni G, Rossi R, Thomas M, Toader R. Rate-independent damage in thermo-viscoelastic materials with inertia. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7444
Sanna G. Rational curves and instantons on the Fano threefold Y_5. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7482
Iapichino L, Quarteroni A, Rozza G, Volkwein S. Reduced basis method for the Stokes equations in decomposable domains using greedy optimization. In: ECMI 2014 proceedings. ECMI 2014 proceedings. ; 2014. pp. 1–7.
Quarteroni A, Rozza G. Reduced Order Methods for Modeling and Computational Reduction. 1st ed. Milano: Springer; 2014 p. 334.
Sartori A, Baroli D, Cammi A, Luzzi L, Rozza G. A reduced order model for multi-group time-dependent parametrized reactor spatial kinetics. 22nd International Conference on Nuclear Engineering ICONE22 [Internet]. 2014 :V005T17A048-V005T17A048. Available from: http://urania.sissa.it/xmlui/handle/1963/35123
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Guzzetti D. A Review of the Sixth Painlevé Equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34658
Noselli G, DeSimone A. A robotic crawler exploiting directional frictional interactions: experiments, numerics, and derivation of a reduced model. Proceedings of the Royal Society A 470, 20140333 (2014). 2014 .
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390

Pages

Sign in